# SDR UPS08M51735

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - ONE HOUR AFTER DEPARTURE, THE NR 1 FUEL QTY INDICATING SYSTEM FAILED.  THE NR 2 FUEL FLOW INDICATOR WAS PREVIOUSLY DEFERRED.  ACCORDING TO SYSTEM OPERATIONS, THE CREW COULDN'T COMPLY W/THE AOM REGARDING FUEL BURN AND FUEL INDICATION.  CREW DUMPED 85.0 LBS OF FUEL AND RETURNED TO CGN FOR REPAIR.  TROUBLESHOOTING PERFORMED PER FIM 28-41-00. FOUND NR 1 TANK IB MJP FAULTING INTERMITTENTLY. SAME REPLACED PER MM 28-41-40. L/C & F/C OK. FQDU REPLACED PER TECH REQUEST  IAW MM 28-41-91. F/C OK.
